On the Asymptotic Optimality of Maximum Margin Bayesian Networks

Sebastian Tschiatschek, Franz Pernkopf

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationInternational Conference on Artificial Intelligence and Statistics
Publisher.
Pages590-598
Volume31
Publication statusPublished - 2013
EventInternational Conference on Artificial Intelligence and Statistics - Scottsdale, Ariz., United States
Duration: 29 Apr 20131 May 2013

Publication series

NameJMLR Workshop and Conference Proceedings

Conference

ConferenceInternational Conference on Artificial Intelligence and Statistics
CountryUnited States
CityScottsdale, Ariz.
Period29/04/131/05/13

Fields of Expertise

  • Information, Communication & Computing

Cite this

Tschiatschek, S., & Pernkopf, F. (2013). On the Asymptotic Optimality of Maximum Margin Bayesian Networks. In International Conference on Artificial Intelligence and Statistics (Vol. 31, pp. 590-598). (JMLR Workshop and Conference Proceedings). ..